Medical Questions > Conditions and Diseases > Abdominal Pain Forum

Severe nausea and vomiting when having bm

Must Read
Abdominal pain and bellyaches are common. Though most cases of abdominal pain aren't serious, sometimes you will need to see a doctor. We’ll review some of...
Abdominal pain can be uncomfortable but is very common. But when is pain in the abdomen serious? Learn how to describe your symptoms more accurately so that yo...
It's important to "know your pain" to help your doctor diagnose the reason behind abdominal pain. Read on for more tools and information about how to diagnose ...
I've had severe nausea and vomiting for the past 3 months.I've had a endoscopy and everything looks good. I am on prilosec but, I still always feel very nauseated and vomit. It feels like theres stomach acid constantly in my throat when i burp it comes up.Also what I've noticed whats wierd and concerns me is when i drink a fluid it goes right through me and i immediately have to make a bowel movement and if i drink more then two cups of a liquid at one time it sometimes turns into diarrhea.
Did you find this post helpful?
|

User Profile
replied October 31st, 2010
Hi,
Welcome to the ehealthforum and I am really glad to help you out. The symptoms that you are having are likely due to gastritis or gastroesophageal reflux disease.

First of all you should avoid eating any junk food or oily, spicy food. Take a healthy, balanced and nutritious diet consisting more of fruits, soups and less spicy foods.

Also increase the protein content in your diet instead of carbohydrates and fats.An advice from a dietician will be helpful. Also you should start with moderate exercises on a daily basis.

Start with walking and then you can shift to jogging and cardios. If the symptoms persist then he needs to take antacids and other medications for GERD and get an endoscopy done.

Try raising the head of your bed about four inches with blocks. It also might help to avoid eating or drinking for two hours before you lie down.

To help control the stomach acid, one should not drink alcohol or drinks with caffeine in them, or eat chocolate or spicy or greasy foods .

The diarrhea culd possibly be due t irritable bowel syndrome.

I would suggest a gastroenterologist’s evaluation in that case. It is very difficult to precisely confirm a diagnosis without examination and investigations, and the answer is based on the medical information provided.

For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care.



|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Abdominal Pain , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.